# SDR SIMA200432202

- Difficulty date: November 15, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13378
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ROWS 1-6 FAIL TO LIGHT DURING TEST.  REPLACED BATTERY AND BATTERY CHARGER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
